# SDR IPXA2023070548429

- Difficulty date: June 6, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 29,542 hours, 19,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: MCD AT STA 290 BL 0, SEAT TRACK SHOWS SIGNS OF CORROSION INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G PARAGRAPH 4 AND 7. INSTALLATION OF FLOOR PANEL 211XAF TO BE ACCOMPLISHED ON THE ACCESS BOOK ZONE 200. INSTALLED SIDE PANEL 417UB240-9 I.A.W. SRM 51-40-02-0G. INSTALLED HYDRAULIC PUMP C DUCT, I.A.W. AMM TASK 25-13-01-802-001. VERIFIED INSTALLATION OF HYDRAULIC PUMP C DUCT JOB COMPLETE. REVIEWED
